Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rebeccabows

What happened to the accutane side effects

So I started accutane about 2 and a half months ago at 60 mg a day I had the initial breakout, had severe dry skin (red bumps) on hands, arms, my lips were really dry classic side effects, then my dosage was increased to 80mg, and within the past two weeks I noticed the side effects have dissapeared my lips are a little dry but only how they have been in winters before when I wasn't on accutane. My skin is almost totally clear, mainly red marks from the acne, but no bumps. So is it normal for the side effects to just dissappear? I mean I am not complaining I just want to make sure it is still working.

Share this post


Link to post
Share on other sites

yeh but theyll be back soon enough truts me i had the same thing happen they dont completely dissapear unitl the end of you accutane treatment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×